edoc

Items where Author is "De Lellis, Camillo"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2008 | 2006
Number of items: 2.

2008

Crippa, Gianluca and De Lellis, Camillo. (2008) Estimates and regularity results for the DiPerna-Lions flow. Journal für die reine und angewandte Mathematik, 2008 (616). pp. 15-46.

2006

Crippa, Gianluca and De Lellis, Camillo. (2006) Oscillatory solutions to transport equations. Indiana University Mathematics Journal , 55 (1). pp. 1-13.

This list was generated on Wed Nov 13 17:24:35 2019 CET.